# SDR 97ZZZX2815

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7203G
- Make and model: Cessna 172K
- Aircraft serial: 17258903
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Handle
- Part number: 12005041
- Condition: Broken
- Location: Pax Seat Latch
- Part time: 4,999 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HANDLE BROKE AT PIVOT POINT.  ALLOWED THE ARM TO FALL FROM PIVOT POINT CAUSING THE SEAT LATCH DROP PIN TO NOT ENGAGE THE SEAT RAIL ALLOWING THE PASSENGER SEAT TO SLIDE BACK WHEN POWER TO THE AIRCRAFT IS APPLIED.  INDIVIDUALS SHOULD LOOK AT THIS AREA ON 100 HOUR AND ANNUAL INSPECTIONS.
